# SDR N6WA201301005001

- Difficulty date: January 5, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 25,425 hours, 18,478 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Broken
- Location: Aileron Servo
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL WHEEL (YOKE) DIFFICULT TO MOVE LEFT.  FOUND AILERON SERVO CABLE BROKEN.  REMOVED CABLE AND PERFORMED OP'S CHECK OF THE AILERON CONTROL SYS IAW AMM 27-11-00.  NO FURTHER RESTRICTIONS OBSERVED.  FOUND SAFE FOR A 1 TIME FERRY FLIGHT.
